# SDR CALA9801255

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN RADIUS OF FORWARD CARGO FLOORBEAM AT STA 351, BL 0.  AN L-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 78.
